# SDR DL757040057

- Difficulty date: January 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 53,972 hours, 26,795 cycles
- Engine: Pwa PW2037
- Engine time: 48,332 hours, 24,063 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 48,332 hours, 24,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE IFSD FOR LOW OIL PSI.  AFTER SHUTDOWN RT ENGINE OIL PSI FLUCTUATED 0-3 PSI.  FOUND METAL ON CHIP DETECTORS.  REPLACED ENGINE.
